# SDR AALA202203013639

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737*
- Aircraft serial: 31272
- Aircraft time: 13,231 hours, 5,452 cycles
- System (JASC): 3150 · Central Warning
- Part: Light
- Part number: 65029423
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ABORTED DUE TO MASTER CAUTION AND ALL LIGHTS ON RECALL PANEL. (SPEED WAS 90 KNOTS AT ABORT). FOUND FIRST OFFICER SIX PACK STUCK IN TEST POSITION. REPLACED FIRST OFFICER SIX PACKPER AMM 33-11-00 OPERATIONS CHECKS GOOD.
